# SDR CALA2025012100144

- Difficulty date: November 21, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 74,276 hours, 25,902 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MRD ISSUED MRD *GUM 02-0846Z* FOR AIRCRAFT 0261 ON FLIGHT 0849 FROM GUM TO HND. NO FURTHER MAINTENANCE ACTION NEEDED
